# SDR IPXA10561269

- Difficulty date: June 27, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 43 SECTION, CORROSION ON SEAT TRACK AT STA 615 BL 0 OTBD FLANGE.  REPAIRED IAW ATS ER 10-3305, EO B757-5310-38871-A.
